Bulletin of the American Mathematical Society

On Haefliger's classifying space. I

John N. Mather

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 77, Number 6 (1971), 1111-1115.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183533206

Mathematical Reviews number (MathSciNet)
MR0283817

Zentralblatt MATH identifier
0224.55022

Subjects
Primary: 55F40 57D30
Secondary: 55H10 55H20

Citation

Mather, John N. On Haefliger's classifying space. I. Bull. Amer. Math. Soc. 77 (1971), no. 6, 1111--1115. https://projecteuclid.org/euclid.bams/1183533206


Export citation

References

  • 1. A. Haefliger, Homotopy and integrability, Proc. Amsterdam Summer School on Manifolds, Springer Lectures Notes, no. 197, Springer-Verlag, New York, 1971.
  • 2. A. Haefliger, Feuilletages sur les variétés ouvertes, Topology 9 (1970), 183-194.
  • 3. J. Mather, The vanishing of the homology of certain groups of homeomorphisms, Topology (to appear).
  • 4. J. Moser, A rapidly convergent iteration method and non-linear differential equations. II, Ann. Scuola Norm. Sup. Pisa (3) 20 (1966), 499-535. MR 34 #6280.
  • 5. C. Godbillon and J. Vey, Un invariant des feuilletages de codimension 1, C. R. Acad. Sci. Paris, July 1971, 273.